# SDR YENA20160514446

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 46,182 hours, 16,190 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, AT A HEAVY CHECK BS, CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM, Y-765, RT AFT FRAME 68.  R & R RT FLOORBEAM AT FRAME 68, Y-765 IAW SRM 51-42-11.
